Hyperbolic volumes of two bridge cone-manifolds Full article
Journal |
Известия Иркутского государственного университета. Серия: Математика (Bulletin of Irkutsk State University. Series Mathematics)
ISSN: 1997-7670 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2025, Volume: 51, Pages: 21-33 Pages count : 13 DOI: 10.26516/1997-7670.2025.51.21 | ||||||
Tags | cone-manifold, orbifold, two-bridge knot, volume, geodesic length | ||||||
Authors |
|
||||||
Affiliations |
|
Funding (1)
1 |
Министерство науки и высшего образования РФ Mathematical Center in Akademgorodok |
075-15-2019-1613, 075-15-2022-281 |
Cite:
Mednykh A.D.
, Qutbaev A.B.
Hyperbolic volumes of two bridge cone-manifolds
Известия Иркутского государственного университета. Серия: Математика (Bulletin of Irkutsk State University. Series Mathematics). 2025. V.51. P.21-33. DOI: 10.26516/1997-7670.2025.51.21 WOS РИНЦ OpenAlex
Hyperbolic volumes of two bridge cone-manifolds
Известия Иркутского государственного университета. Серия: Математика (Bulletin of Irkutsk State University. Series Mathematics). 2025. V.51. P.21-33. DOI: 10.26516/1997-7670.2025.51.21 WOS РИНЦ OpenAlex
Dates:
Submitted: | Oct 30, 2024 |
Accepted: | Dec 23, 2024 |
Published print: | Mar 20, 2025 |
Published online: | Mar 20, 2025 |
Identifiers:
Web of science: | WOS:001441030400002 |
Elibrary: | 80370956 |
OpenAlex: | W4408082999 |
Citing:
Пока нет цитирований